# SDR SWAA2024101637293

- Difficulty date: September 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR CUT-OUT SUB-TRHESHOLD WEB FROM STA 807 TO STA 827+8 RBL 27; WL 158.<[01] REMOVED AND REPLACED SUB-THRESHOLD WEB P/N 146A8123U25 LOT# 1577334-1 IAW SRM 51-40-02 AND DWG 146A8340.;[02] UPDATE STEP 1. REMOVED AND REPLACED SUB-THRESHOLD WEB P/N 146A8123U25 LOT# 1577334-1 IAW SRM 51-40-02 AND DWG 146A8340. REV A;[03] VERIFIED CORRECTIVE ACTION 2; CARD COMPLETE.
